# SDR DALA1126783310

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-1959 FR56, FR57, FR58 CORRODED.  CORROSION AT ZN260 SEAT TRACK Y-1959 REMOVED AS PER SRM 51-74-0 0 AND FOUND OUT OF LIMIT.  ORG THK 0.180", MAT'L REMOVED AT FR56 MAT'L   REMOVED: 0.040" (L=1"XW=0.5"), FR57 MAT'L REMOVED 0.042" (L=1.5"XW=0.5") AND FR58 MAT'L REMOVED 0.043" (L=1"XW=0.75") AS PER SRM 53-00-15 FIG 102.  DAMAGED SEAT TRACK REMOVED AND REPLACED AS PER SRM 51-42-11.
